Stomach problems help
Hi everyone. My story is long and im now going into my 4th week.
Issues started to arise this Feb. Me and my daughter were taking a supplement called Maca Root, we were both getting cramps and diarrhea so we discontinued taking it, but the problem stayed. We thought MAYBE we have a stomach bug......we had this for 2 weeks then it went away. One week with no problems then BAM it hit again a week later. Only other thing we both had in common is we both ate angel food cake from the store (no one else in the house touches it and no one else was sick along with us). Found out she tried having another piece and she reacted badly to it and never told me!!!! The day my issues started again I had 2 HUGE pieces, that night cramping and diarrhea.
Went to the Dr....and of course she was USELESS, hubby had to take a day off work for her to tell me, want stool samples and go to a GI dr. She could have done this over the phone, I could have went to the lab and got everything I would have needed. Stool tests came back completely fine.
The diarrhea only happens once and then I will be fine for a week with that BUT still have cramping...then again the runs will hit...only once but the cramps remain.
Now last night, around midnight I had horrible burning in my upper abdomen, lasted 10 min, then hit again and lasted only 5 min. I have been doing WONDERFUL with keeping my anxiety in check, but I also have Fibromyalgia, and this extra pain is making my head spin, and Im about to lose my grip on reality and starting to spiral down the anxiety road once again.
I had a colonoscopy 7 yrs ago where the dx'd me with IBS, but I really never had bowel issues, just more of a nervouse stomach.
I have been reading on here today and I see MANY with the same type of issues going around. I have no idea whats going on with me. My daughter is 100% now and has been for weeks, I'm left with all these symptoms all over the place and feel like I'm losing my mind.
Any Advice? I started taking Prilosec yesterday in case its due to heartburn.
Also Stopped my vicodin have been on it for 3 yrs everyday, and i want to see if it is narcotic bowel.syndrome...have all.the symptoms.but.constipation....pain seemed to.get worse few hours after.taking.it. I'm.at a point im willing to try anything.
Last edited by smoochkin; 03-27-2013 at 09:01 AM.
Reason: more information